File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Note on weighted Carleman-type inequality

TitleNote on weighted Carleman-type inequality
Authors
Issue Date2005
PublisherHindawi Publishing Corp. The Journal's web site is located at http://www.hindawi.com/journals/ijmms/index.html
Citation
International Journal Of Mathematics And Mathematical Sciences, 2005, v. 2005 n. 3, p. 475-481 How to Cite?
AbstractA double inequality involving the constant e is proved by using an inequality between the logarithmic mean and arithmetic mean. As an application, we generalize the weighted Carleman-type inequality. Copyright © 2005 Hindawi Publishing Corporation.
Persistent Identifierhttp://hdl.handle.net/10722/75418
ISSN
2015 SCImago Journal Rankings: 0.346
References

 

DC FieldValueLanguage
dc.contributor.authorChen, CPen_HK
dc.contributor.authorCheung, WSen_HK
dc.contributor.authorQi, Fen_HK
dc.date.accessioned2010-09-06T07:10:55Z-
dc.date.available2010-09-06T07:10:55Z-
dc.date.issued2005en_HK
dc.identifier.citationInternational Journal Of Mathematics And Mathematical Sciences, 2005, v. 2005 n. 3, p. 475-481en_HK
dc.identifier.issn0161-1712en_HK
dc.identifier.urihttp://hdl.handle.net/10722/75418-
dc.description.abstractA double inequality involving the constant e is proved by using an inequality between the logarithmic mean and arithmetic mean. As an application, we generalize the weighted Carleman-type inequality. Copyright © 2005 Hindawi Publishing Corporation.en_HK
dc.languageengen_HK
dc.publisherHindawi Publishing Corp. The Journal's web site is located at http://www.hindawi.com/journals/ijmms/index.htmlen_HK
dc.relation.ispartofInternational Journal of Mathematics and Mathematical Sciencesen_HK
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.titleNote on weighted Carleman-type inequalityen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0161-1712&volume=2005 No3&spage=475&epage=481&date=2005&atitle=Note+on+Weighted+Carleman-Type+Inequalityen_HK
dc.identifier.emailCheung, WS:wscheung@hkucc.hku.hken_HK
dc.identifier.authorityCheung, WS=rp00678en_HK
dc.description.naturepublished_or_final_version-
dc.identifier.doi10.1155/IJMMS.2005.475en_HK
dc.identifier.scopuseid_2-s2.0-22244440794en_HK
dc.identifier.hkuros97882en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-22244440794&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume2005en_HK
dc.identifier.issue3en_HK
dc.identifier.spage475en_HK
dc.identifier.epage481en_HK
dc.publisher.placeUnited Statesen_HK
dc.identifier.scopusauthoridChen, CP=9435132500en_HK
dc.identifier.scopusauthoridCheung, WS=7202743118en_HK
dc.identifier.scopusauthoridQi, F=7101777278en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats